Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 360, Number 8
HTML articles powered by AMS MathViewer

Bounded $H_\infty$-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator
J. Escher and J. Seiler PDF
Trans. Amer. Math. Soc. 360 (2008), 3945-3973
Hochschild cohomology and graded Hecke algebras
Anne V. Shepler and Sarah Witherspoon PDF
Trans. Amer. Math. Soc. 360 (2008), 3975-4005
Simple derivations of differentiably simple Noetherian commutative rings in prime characteristic
V. V. Bavula PDF
Trans. Amer. Math. Soc. 360 (2008), 4007-4027
A class of Garside groupoid structures on the pure braid group
Daan Krammer PDF
Trans. Amer. Math. Soc. 360 (2008), 4029-4061
Classes of time-dependent measures, non-homogeneous Markov processes, and Feynman-Kac propagators
Archil Gulisashvili PDF
Trans. Amer. Math. Soc. 360 (2008), 4063-4098
An Ahlfors Islands Theorem for non-archimedean meromorphic functions
Robert L. Benedetto PDF
Trans. Amer. Math. Soc. 360 (2008), 4099-4124
Orthogonal polynomials with a resolvent-type generating function
Michael Anshelevich PDF
Trans. Amer. Math. Soc. 360 (2008), 4125-4143
Eigenvalues of Schrödinger operators with potential asymptotically homogeneous of degree $-2$
Andrew Hassell and Simon Marshall PDF
Trans. Amer. Math. Soc. 360 (2008), 4145-4167
Cohomology of affine Artin groups and applications
Filippo Callegaro, Davide Moroni and Mario Salvetti PDF
Trans. Amer. Math. Soc. 360 (2008), 4169-4188
Right-angled mock reflection and mock Artin groups
Richard Scott PDF
Trans. Amer. Math. Soc. 360 (2008), 4189-4210
The combinatorics of Coxeter categories
Peter Fiebig PDF
Trans. Amer. Math. Soc. 360 (2008), 4211-4233
Bimodules and $g$-rationality of vertex operator algebras
Chongying Dong and Cuipo Jiang PDF
Trans. Amer. Math. Soc. 360 (2008), 4235-4262
Towards a universal self-normalized moderate deviation
Bing-Yi Jing, Qi-Man Shao and Wang Zhou PDF
Trans. Amer. Math. Soc. 360 (2008), 4263-4285
Continued fractions with circular twin value sets
Lisa Lorentzen PDF
Trans. Amer. Math. Soc. 360 (2008), 4287-4304
The growth of iterates of multivariate generating functions
J. D. Biggins PDF
Trans. Amer. Math. Soc. 360 (2008), 4305-4334
Sharp Morrey-Sobolev inequalities and the distance from extremals
Andrea Cianchi PDF
Trans. Amer. Math. Soc. 360 (2008), 4335-4347
A combinatorial model for crystals of Kac-Moody algebras
Cristian Lenart and Alexander Postnikov PDF
Trans. Amer. Math. Soc. 360 (2008), 4349-4381
Classes of Hardy spaces associated with operators, duality theorem and applications
Lixin Yan PDF
Trans. Amer. Math. Soc. 360 (2008), 4383-4408
A new construction of $6$-manifolds
Ahmet Beyaz PDF
Trans. Amer. Math. Soc. 360 (2008), 4409-4424
$L^p$ properties for Gaussian random series
Antoine Ayache and Nikolay Tzvetkov PDF
Trans. Amer. Math. Soc. 360 (2008), 4425-4439
Generalized differential Galois theory
Peter Landesman PDF
Trans. Amer. Math. Soc. 360 (2008), 4441-4495